Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 112, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 23, 2020, 5:12 AM CDT for 4 counties in Alabama. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2020, 5:12 AM CDT (10:12 UTC)
- Expired
- Apr 23, 2020, 6:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 137 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 5:22 AM CDT | TSTM WND DMG | Coffeeville, AL | TREES AND POWER LINES DOWN ON HIGHWAY 154 NEAR THE 2 MILE MARKER. |
| Apr 23, 5:36 AM CDT | TSTM WND DMG | 2 Ene Chilton, AL | TREES DOWN ON CHILTON ROAD. |
| Apr 23, 5:36 AM CDT | TSTM WND DMG | 2 N Chilton, AL | TREES DOWN ON CHILTON ROAD 4 MILES WEST OF HIGHWAY 43. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 4:05 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2347 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
080
WUUS54 KMOB 231012
SVRMOB
ALC023-025-129-131-231100-
/O.NEW.KMOB.SV.W.0112.200423T1012Z-200423T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
512 AM CDT Thu Apr 23 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
South central Choctaw County in southwestern Alabama...
Northern Washington County in southwestern Alabama...
Clarke County in southwestern Alabama...
Southwestern Wilcox County in south central Alabama...
* Until 600 AM CDT.
* At 512 AM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Toxey to 6 miles northeast of
Buckatunna, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jackson, Thomasville, Grove Hill, Saint Stephens, Leroy, Whatley,
Pine Hill, Millry, Silas, Coffeeville, Fulton, Gilbertown and
Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM CDT for south central
and southwestern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3205 8736 3145 8772 3151 8845 3164 8846
3199 8825 3199 8767 3201 8762 3203 8762
TIME...MOT...LOC 1012Z 270DEG 41KT 3193 8822 3159 8843
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
485
WWUS54 KMOB 231034
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
534 AM CDT Thu Apr 23 2020
ALC023-231044-
/O.CAN.KMOB.SV.W.0112.000000T0000Z-200423T1100Z/
Choctaw AL-
534 AM CDT Thu Apr 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHOCTAW COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for south central
and southwestern Alabama.
LAT...LON 3205 8736 3181 8750 3181 8752 3179 8752
3145 8772 3149 8824 3160 8820 3170 8813
3170 8809 3175 8810 3199 8794 3199 8767
3200 8763 3203 8762
TIME...MOT...LOC 1034Z 269DEG 43KT 3196 8782 3155 8817
$$
ALC025-129-131-231100-
/O.CON.KMOB.SV.W.0112.000000T0000Z-200423T1100Z/
Washington AL-Clarke AL-Wilcox AL-
534 AM CDT Thu Apr 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN WASHINGTON...CLARKE AND SOUTHWESTERN WILCOX
COUNTIES...
At 534 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Thomasville to 6 miles west of
Saint Stephens, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jackson, Thomasville, Grove Hill, Saint Stephens, Leroy, Whatley,
Pine Hill, Coffeeville, Fulton and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM CDT for south central
and southwestern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3205 8736 3181 8750 3181 8752 3179 8752
3145 8772 3149 8824 3160 8820 3170 8813
3170 8809 3175 8810 3199 8794 3199 8767
3200 8763 3203 8762
TIME...MOT...LOC 1034Z 269DEG 43KT 3196 8782 3155 8817
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$905
WWUS54 KMOB 231045
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
545 AM CDT Thu Apr 23 2020
ALC129-231055-
/O.CAN.KMOB.SV.W.0112.000000T0000Z-200423T1100Z/
Washington AL-
545 AM CDT Thu Apr 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for south central
and southwestern Alabama.
LAT...LON 3205 8736 3181 8750 3181 8752 3179 8752
3159 8764 3161 8800 3167 8801 3199 8775
3199 8767 3200 8763 3203 8762
TIME...MOT...LOC 1045Z 263DEG 51KT 3193 8768 3164 8791
$$
ALC025-131-231100-
/O.CON.KMOB.SV.W.0112.000000T0000Z-200423T1100Z/
Clarke AL-Wilcox AL-
545 AM CDT Thu Apr 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES...
At 545 AM CDT, severe thunderstorms were located along a line
extending from 3 miles east of Thomasville to 8 miles southwest of
Grove Hill, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thomasville, Grove Hill, Whatley, Pine Hill, Fulton and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM CDT for south central
and southwestern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3205 8736 3181 8750 3181 8752 3179 8752
3159 8764 3161 8800 3167 8801 3199 8775
3199 8767 3200 8763 3203 8762
TIME...MOT...LOC 1045Z 263DEG 51KT 3193 8768 3164 8791
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:21 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 23, 3:21 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
321 AM CDT Thu Apr 23 2020
.NEAR TERM UPDATE /Today and Tonight/...A well defined positively
tilted shortwave trof advances across the south central states
takes on a more meridional orientation while advancing across the
lower/mid Mississippi river valley this afternoon then weakens and
ejects off to the east through tonight. An associated surface low
advancing eastward out of Oklahoma into Arkansas during the early
predawn hours today, while a warm front forms which extends from
the surface low to the Gulf coast in the vicinity of the Florida
panhandle. As the surface low continues eastward to the
Mississippi River area of western Tennessee by around midday today
the associated warm front lifts inland and well north of our
area. Meanwhile a surface ridge of high pressure retreats eastward
into the western Atlantic. Our entire forecast area becomes
entrenched in the warm sector of the storm system as the warm
front lifts to the north and a cold front begins moving into
Mississippi by early afternoon. This cold front will then continue
eastward across the forecast area through this evening. Once
within the warm sector, SBCAPES increase to 1000-1500 J/kg by
early to mid morning today, and may increase to 1500-2000+ J/kg as
convection moves east into our area. A southerly 45-50 knot 850
mb jet becomes southwest by 12Z today then becomes westerly and
gradually diminishes this afternoon, and will provide for 0-1 km
Helicity values of at least 200-300 m2/s2 through the morning
hours over much of the area, then shifts to along and east of I-65
in the early afternoon before dropping off.
There are two rounds of convection expected with this event, with
the first round having much better agreement on the associated deep-
layer forcing while the second is conditional upon sufficient
forcing being present and destabilization in the wake of the first
round. The Storm Prediction Center has maintained an Enhanced Risk
of severe storms for our entire forecast area today.
For the first round of convection, strong deep-layer lift
advances into interior southeast Mississippi and interior southwest
Alabama during the early predawn hours today and then continue
through Thursday morning. The strong lift then shifts southeastward
to across south central Alabama and the western Florida panhandle
through early this afternoon, before continuing east of the area.
With the instability and shear values present in the warm sector,
this will likely manifest as a line of convection with some discrete
convection ahead of the line. Convection is likely to be elevated
during the predawn hours to the north of the warm front, though
could become more surface-based along the coast and over portions of
extreme southwest Alabama and southeast Mississippi where the warm
front has lifted farther inland after around 4 am this morning. The
primary threat looks to be damaging winds, although large hail and
tornadoes are also possible. This line of storms will then likely
move on off to the east-southeast across the remainder of our area
between around 7 am and noon today. As this occurs the primary
threat along the line will continue to be damaging winds, although
large hail and tornadoes will continue to be possible.
The second round of convection may develop this afternoon west of I-
65, possibly along a prefrontal trof, which then progresses eastward
across the remainder of the area through the late afternoon and
early evening hours followed by the passage of the cold front. These
storms will have greater potential to remain more discrete and be
capable of producing all modes of severe weather, including damaging
winds, large hail, and tornadoes. With the 850 mb flow becoming
westerly and diminishing thereafter, a potential for severe storm
development will be present, but appears to decrease as we head
later into the evening hours.
Although it appears that the line of storms producing the most
widespread heavy rainfall will progressively move east across the
area this morning, there will be some localized heavy rainfall and
we will have to monitor for possible flash flooding. This
potential has been changing very quickly and we are still
analyzing the situations, but it is possible that we may issue a
Flash Flood Watch for portions of our area a little later on this
morning, so stay tuned. /29/49/12
&&
.SHORT TERM /Friday Through Saturday night/...A surface ridge
builds into the region Friday morning in the wake of the frontal
passage Thursday night. Another surface low meanwhile approaches
along the Red River valley in response to a series of shortwaves.
The series of shortwaves evolve into an upper trof which progresses
across the interior eastern states through Saturday night. The
surface low deepens while moving across the mid Mississippi River
valley Friday evening then moves off to the Ohio River valley
through Saturday morning. Rain chances associated with this
passing system are uncertain, as while a weak return flow develops
over the forecast area Friday afternoon, the system takes on a
northeastward trajectory Friday night and moves further away from
the area. At this point, have stayed close to the previous package
with small pops Friday night over just a small portion of interior
southwest Alabama but will need to continue to monitor. Dry conditions
otherwise continue through Saturday night. /29
&&
.EXTENDED TERM /Sunday Through Wednesday/...Cool northerly flow will
follow a re-enforcing cold front that moved over the area late Saturday
and Saturday night. Below seasonal temperatures return to the forecast
area in response for Sunday into the coming week. Surface high pressure
will pass north of the area, bringing southeast, then southerly flow
to the Southeast late Monday through Monday night. Temperatures rise
to a bit above seasonal norms in response to the return of the southerly
flow. A weak cold front will move south over the forecast area late
Wednesday into Wednesday night, bringing a chance of precipitation
to the area beginning Tuesday night and lasting through Wednesday.
/16
&&
.MARINE...Moderate to strong southerly flow will decrease late
tonight with a brief offshore flow on Friday. Prior to flow
decreasing, a Small Craft Advisory remains in effect for the Gulf
waters, Mississippi Sound and southern Mobile Bay for winds 15 to
20 knots gusting to around 30 knots. Small craft should exercise
caution elsewhere. Seas offshore will be at least 6 feet through
tonight. Southerly flow returns late Friday into Saturday as a
cold front approaches the area. A light northerly flow follows in
the wake of the cold front for early next week. /13/12
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.
FL...High Rip Current Risk through Friday morning for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 1 AM CDT Friday for GMZ631-632-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 22, 4:01 PM CDT, 13 hours 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 401 PM CDT Wed Apr 22 2020 ALZ265-266-FLZ202-204-206-232115- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 401 PM CDT Wed Apr 22 2020 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Severe thunderstorms are expected during the day on Thursday. Large hail, damaging winds, and tornadoes are all possible. The event could start as early as the pre-dawn hours on Thursday continuing through early Thursday evening. The entire area is in an Enhanced Risk of severe storms. Stay tuned for future updates on this system and have multiple ways to receive warnings on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed on Thursday. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-232115- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 401 PM CDT Wed Apr 22 2020 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms are expected during the day on Thursday. Large hail, damaging winds, and tornadoes are all possible. The event could start as early as the pre-dawn hours on Thursday continuing through early Thursday evening. The entire area is in an Enhanced Risk of severe storms. Stay tuned for future updates on this system and have multiple ways to receive warnings on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed on Thursday. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. GMZ630-633>636-232115- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 401 PM CDT Wed Apr 22 2020 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Small craft should exercise caution due to moderate to strong southerly winds through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. GMZ631-632-650-655-670-675-232115- Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 401 PM CDT Wed Apr 22 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT FRIDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Special weather statement, Apr 23, 3:37 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
337 AM CDT Thu Apr 23 2020
ALZ051-230930-
Choctaw AL-
337 AM CDT Thu Apr 23 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW COUNTY UNTIL 430 AM CDT...
At 336 AM CDT, the strong thunderstorm was located over Increase, or
10 miles southeast of Meridian, moving northeast at 55 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Lisman and Pennington.
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3226 8801
3218 8801 3204 8846 3231 8842
TIME...MOT...LOC 0836Z 240DEG 49KT 3228 8857The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:37 AM CDT | Special Weather Statement | MOB | Choctaw | 53 min |
| Apr 23, 4:26 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 49 min |
| Apr 23, 4:55 AM CDT | Tornado Warning | MOB | Choctaw, Clarke | 50 min |
| Apr 23, 5:19 AM CDT | Tornado Warning | MOB | Choctaw, Washington | 12 min |
| Apr 23, 5:57 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 48 min |
| Apr 23, 6:03 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 42 min |
| Apr 23, 6:11 AM CDT | Tornado Warning | MOB | Mobile | 34 min |
| Apr 23, 6:41 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 49 min |
| Apr 23, 6:50 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile | 40 min |
| Apr 23, 7:10 AM CDT | Tornado Warning | MOB | Baldwin, Escambia | 39 min |
| Apr 23, 7:35 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 55 min |
| Apr 23, 7:41 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 49 min |
| Apr 23, 7:59 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile, Washington | 3 hr |
| Apr 23, 8:12 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Crenshaw, Escambia | 63 min |
| Apr 23, 8:30 AM CDT | Flash Flood Warning | MOB | Escambia | 4 hr |
| Apr 23, 8:38 AM CDT | Tornado Warning | MOB | Covington | 34 min |
| Apr 23, 9:48 AM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 9 hr |
| Apr 23, 10:27 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 43 min |
| Apr 23, 10:28 AM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Escambia | 3 hr |
| Apr 23, 11:27 AM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 23, 11:59 AM CDT | Special Marine Warning | MOB | 46 min | |
| Apr 23, 12:32 PM CDT | Areal Flood Warning | MOB | Escambia | 6 hr |
| Apr 23, 12:51 PM CDT | Special Marine Warning | MOB | 114 min | |
| Apr 23, 1:12 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 23, 1:29 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 46 min |
| Apr 23, 1:32 PM CDT | Special Marine Warning | MOB | 88 min | |
| Apr 23, 2:21 PM CDT | Special Marine Warning | MOB | 114 min | |
| Apr 23, 3:36 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Apr 23, 4:17 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 43 min |
| Apr 23, 4:26 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 22 min |
| Apr 23, 4:52 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.